# SDR JJBA20250421065

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,237 hours, 32,398 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JE5
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR OPEN INDICATION WHEN MAIN DOOR CLOSED. PRESSURIZED AIRCRAFT. NO DEFECTS NOTED. FOUND FWD LOWER MCD MICROSWITCH TO BE MISSING ITS ARM AND NOT ACTIVATING. REMOVED AND REPLACED FWD LOWER MCD MICROSWITCH ARM AND ADJUSTED MICROSWITCH. OPS CHECK SAT.
